# SDR HEEA086509

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2071A900
- Part serial: MAY001191
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG WHEEL WORN. REPLACED 4 EACH BOLTS GY185-28 DUE TO MECH DAMAGE AND 4 EACH NUTS GYN185 DUE TO WORN.  REPAIRED.
